Translator Disclaimer
Winter 2008 Helix, shadow boundary and minimal submanifolds
Gabriel Ruiz-Hernández
Illinois J. Math. 52(4): 1385-1397 (Winter 2008). DOI: 10.1215/ijm/1258554368

Abstract

We give conditions for the shadow boundary of a Riemannian submanifold $M$ to be regular. We prove that a helix hypersurface is ruled. By studying some relations between these natural submanifolds, we show that a minimal helix shadow boundary hypersurface of $M$ is totally geodesic in $M$.

Citation

Download Citation

Gabriel Ruiz-Hernández. "Helix, shadow boundary and minimal submanifolds." Illinois J. Math. 52 (4) 1385 - 1397, Winter 2008. https://doi.org/10.1215/ijm/1258554368

Information

Published: Winter 2008
First available in Project Euclid: 18 November 2009

zbMATH: 1181.53047
MathSciNet: MR2595773
Digital Object Identifier: 10.1215/ijm/1258554368

Subjects:
Primary: 53C40, 53C42

Rights: Copyright © 2008 University of Illinois at Urbana-Champaign

JOURNAL ARTICLE
13 PAGES


SHARE
Vol.52 • No. 4 • Winter 2008
Back to Top